MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BERKETTE BEACH CHAIR LIMB POSITIONER; PATIENT POSITIONING

ASPEN SURGICAL PRODUCTS, INC. BERKETTE BEACH CHAIR LIMB POSITIONER; PATIENT POSITIONING
Model Number 711200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "this morning we had the handle on the berkette break off while getting the patient positioned.This happened 3 times to 3 different products all with the same lot# of 110525.Hopefully you can tell from the pictures below, but the handle snapped where it is covered by the grip.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, but pictures were provided so the complaint could be confirmed.The investigation concluded that the breakage of the bracket handle was due to a devication attributable to the external supplier that provides this component.The supplier was notified, and corrective actions are being followed up.The root cause is a manufacturing error.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
BERKETTE BEACH CHAIR LIMB POSITIONER
Common Device Name
PATIENT POSITIONING
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24981539
Report Number3002750084-2026-00041
Device Sequence Number9642355
Product Code CCX
UDI-Device Identifier00840113230662
UDI-Public00840113230662
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number711200
Device Lot Number110525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown